Guy Cohen, Senior Lecturer

Areas of research



[1] G. Cohen and J. M. Francos, Linear Least Squares Estimation of Regression Models for Two-Dimensional Random Fields, Journal of Multivariate Analysis, vol. 82, no. 2 (2002), 431-444.

[2] G. Cohen and J. M. Francos, Least Squares Estimation of 2-D Sinusoids in Colored Noise: Asymptotic Analysis, IEEE Trans. On Information Theory, vol. 48, no. 8 (2002), 2243-2252.

[3] G. Cohen and J. M. Francos, Spectral Representation and Asymptotic Properties of Certain Deterministic Fields with Innovation Components, Probability Theory and Related Fields, vol. 127, no. 2 (2003), 277-304. PDF

[4] G. Cohen and M. Lin, Laws of Large Numbers with Rates and the One-sided Ergodic Hilbert Transform, Illinois J. of Math., vol. 47, no. 4 (2003), 997-1031. PDF

[5] G. Cohen, R.L. Jones, and M. Lin, On Strong Laws of Large Numbers with Rates, Contemp. Math. 356 (2004), 101-126. PDF

[6] G. Cohen, M. Lin, and A. Tempelman, Consistency of the LSE in Linear Regression with Stationary Noise, Colloquium Math. 100 (2004), 29-71. PDF

[7] G. Cohen and M. Lin, Extensions of the Menchoff-Rademacher theorem with applications to ergodic theory, Israel J. Math. 148, (2005), 41-86. PDF

[8] G. Cohen and C. Cuny, On Billard`s theorem for random Fourier series, Bull. Pol. Acad. Sci. Math.  53 (2005), 39-53. PDF

[9] G. Cohen and C. Cuny, On random almost periodic trigonometric polynomials and applications to ergodic theory, Annals of Probability 34, No. 1, (2006), 39-79. PDF

[10] G. Cohen and C. Cuny, On random almost periodic series and random ergodic theory, Ergodic Th. & Dynam. Sys. 26 (2006), 683-709. PDF

[11] G. Cohen and V. Losert, On Hartman almost periodic functions, Studia Mathematica 173 (2006), 81-101.  PDF

[12] G. Cohen, On random Fourier-Stieltjes transforms, Ergodic theory and related fields, Contemp. Math. 430, AMS 
(2007), 73-88.

[13] G. Cohen, Iterates of a product of conditional expectation operators, J. Func. Anal. 242 (2007), 658-668. PDF

[14] G. Cohen, On the Koml\´os-R\´ev\´esz estimation problem for random variables without
variances, Acta Sci. Math. (Szeged)  74 (2008), 915-925, PDF 

[15] G. Cohen and M. Lin, Almost sure convergence of weighted sums of independent
random variables, 
Contemp. Math. 485, AMS  (2009), 13-43. PDF

[16] G. Cohen, C. Cuny, and M. Lin,  The one-sided ergodic Hilbert transform in Banach spaces, 
Studia Math. 196 (2010), 251-263. PDF

[17] S. Z. Kovalsky, G. Cohen, R. Hagege, and J. M. Francos,  Decoupled Linear Estimation of 
Affine Geometric Deformations and Non-Linear Intensity Transformations of Images, 
IEEE Transactions on Pattern Analysis and Machine Intelligence. 32 (2010), 940-946. PDF

[18] N. Chevallier, G. Cohen, and J-P. Conze, On the convergence of the rotated one-sided ergodic Hilbert transform,  Positivity. 15 (2011) no. 2, 253–270.   PDF

[19] S.Z. Kovalsky, G. Cohen, and J.M. Francos, Strongly Consistent Estimation of the
Sample Distribution of Noisy Continuous-Parameter Fields, IEEE trans. on Information
57 (2011), 1637-2011. PDF

[20] G. Cohen and J-P. Conze, The CLT for rotated ergodic sums and related
processes.  Discrete and Continuous Dynamical Systems - Series A. 33 (2013), no. 9, 3981–4002. 

[21] G. Cohen, C. Cuny, and M. Lin, Almost everywhere convergence of powers of some positive $L_p$ contractions, to appear in  Journal of Mathematical Analysis and Applications 420 (2014), 1129-1153.(DOI information: 10.1016/j.jmaa.2014.06.014). PDF 

[22] G. Cohen, A CLT for multi-dimensional martingale differences in a lexicographic order,  Stochastic Process. Appl. 126 (2016), no. 5, 1503–1510.  PDF  

[23] G. Cohen and M. Lin, Remarks on the rates of convergence of powers of contractions, 
Journal of Mathematical Analysis and Applications. 436 (2016), 1196-1213. (doi:10.1016/j.jmaa.2015.11.069).   PDF 

[24] G. Cohen and J-P. Conze, CLT for random walks of commuting endomorphisms on compact abelian groups, Journal of Theoretical Probability 30 (2017), 143-195 (DOI information:  10.1007/s10959-015-0631-y). PDF  

[25] G. Cohen and M. Lin, Double coboundaries for commuting contractions,
Pure and applied functional analysis,  2 (2017) 11-36. PDF

[26]  G. Cohen, C. Cuny, and M. Lin, On convergence of power series of L_p contractions,
to appear in Études opératorielles, Banach Center Publications, 112, 53-86,
Polish Academy of Sciences, Warsaw 2017. PDF

[27]  G. Cohen, Doubly power-bounded operators on L_p, 2 \not= p > 1, J. Math. Anal.
, 466 (2018), 1327-1336. PDF

[28] G. Cohen and M. Lin, Joint and double coboundaries of commuting contractions, Indiana Univ. Math. J. 70 (2021), 1355-1394.
arXiv:2001.06795 PDF 

[29] G. Cohen, C. Cuny, T. Eisner, M. Lin, Resolvent conditions and growth of powers of operators,  J. Math. Anal. Appl.  (2020) arXiv:1912.10507 PDF

[30] G. Cohen and J-P. Conze, On quenched functional CLT in random sceneries, 
Studia Math. 269 (2023), 261-303.
DOI: 10.4064/sm210421-13-10.

[31] G. Cohen and M. Lin, L2-Quasi-compact and hyperbounded Markov operators,
to appear in Israel J. Math. PDF

[32] G. Cohen and J-P. Conze, Empirical process along a stationary process, to appear in
De Gruyter Proceedings in Mathematics.  PDF

Chapters in books 

[1] G. Cohen and M. Lin, The one-sided ergodic Hilbert transform of normal contractions,  in Characteristic Functions, Scattering Functions and Transfer Functions Birkh\"auser, 197 Basel 2009, 77-98. PDF 

[2] G. Cohen and M. Lin, Operator Ergodic Theory, Encyclopedia of Complexity and Systems Science, Springer, 


[1] G. Cohen and J-P. Conze, Central limit theorem for commutative semigroups of toral endomorphisms.  PDF

See also in MathSciNet and Arxiv,  Google Scholars


Introduction to Electrical engineering

Statistical Signal processing

Department of Electrical & Computer Engineering
Ben-Gurion University of the Negev
Beer-Sheva 84105
Room: 211
Fax: 08-6472949

Website Counter